MathSciNet Relay Station
MathSciNet bibliographic data
MR2209163 14F22 (14J28)
Bright, Martin Brauer groups of diagonal quartic surfaces. J. Symbolic Comput. 41 (2006), no. 5, 544–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement